Table of Contents
Journal of Applied Mathematics and Simulation
Volume 1, Issue 2, Pages 137-154

Remarks on a monotone Markov chain

Statistics and Applied Probability Program, University of California, Santa Barbara, USA

Received 27 November 1987; Accepted 1 November 1988

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Todorovic, “Remarks on a monotone Markov chain,” Journal of Applied Mathematics and Simulation, vol. 1, no. 2, pp. 137-154, 1987.